MENU

You are here

Publications

Export 1505 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Vidossich G. A criterion for he existence of maximal solutions of strongly nonlinear elliptic problems. [Internet]. 1982 . Available from: http://hdl.handle.net/1963/161
Boissiere S, Mann E, Perroni F. Crepant resolutions of weighted projective spaces and quantum deformations. This article will be published in 2011 in the \"Nagoya Mathematical Journal\" Volume 201, March 2011, Pages 1-22, under the title \"Computing certain Gromov-Witten invariants of the crepant resolution of P{double-strock}(1, 3, 4, 4) [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6514
Gidoni P, Noselli G, DeSimone A. Crawling on directional surfaces. International Journal of Non-Linear Mechanics [Internet]. 2014 ;61:65 - 73. Available from: http://www.sciencedirect.com/science/article/pii/S0020746214000213
DeSimone A, Tatone A. Crawling motility through the analysis of model locomotors: two case studies. The European Physical Journal E, Volume 35, Issue 9, September 2012, Article number85 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7017
DeSimone A, Guarnieri F, Noselli G, Tatone A. Crawlers in viscous environments: linear vs nonlinear rheology. International Journal of Non-Linear Mechanics 56, 142-147 (2013). 2013 .
Dal Maso G, Lazzaroni G. Crack growth with non-interpenetration : a simplified proof for the pure Neumann problem. Discrete and Continuous Dynamical Systems - Series A 31 (2011) 1219-1231 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3801
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Bertola M. CORRIGENDUM: The dependence on the monodromy data of the isomonodromic tau function. [Internet]. 2016 . Available from: http://arxiv.org/abs/1601.04790
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Bertola M, Dubrovin B, Yang D. Correlation functions of the KdV hierarchy and applications to intersection numbers over $\overline\CalM_g,n$. Phys. D [Internet]. 2016 ;327:30–57. Available from: http://dx.doi.org/10.1016/j.physd.2016.04.008
Dal Maso G, Defranceschi A. Correctors for the homogeneization of monotone operators. Differential Integral Equations 3 (1990), no.6, p.1151-1166. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/812
Vidossich G. A correction and an extension of Stampacchia's work on the geometric BVP. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35023
Lerario A. Convex pencils of real quadratic forms. Discrete and Computational Geometry, Volume 48, Issue 4, December 2012, Pages 1025-1047 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7099
Mazzoleni D, Zucco D. Convex combinations of low eigenvalues, Fraenkel asymmetries and attainable sets. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35140
Bressan A, Yang T. On the convergence rate of vanishing viscosity approximations. Comm. Pure Appl. Math. 57 (2004) 1075-1109 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2915
Modena S, Bianchini S. Convergence rate of the Glimm scheme. Bulletin of the Institute of Mathematics of Academia Sinica (New Series). 2015 .
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412
Dal Maso G, Defranceschi A. Convergence of unilateral problems for monotone operators. J. Analyse Math. 53 (1989), 269--289 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/722
Dal Maso G. Convergence of unilateral convex sets. Optimization and related fields (Erice, 1984). Berlin : Springer-Verlag, 1986, Lecture notes in mathematics, v.1190, p. 181-190 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/353
Bressan A, Jenssen HK. On the convergence of Godunov scheme for nonlinear hyperbolic systems. Chinese Ann. Math. B, 2000, 21, 269 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1473
Mora MG, Müller S. Convergence of equilibria of three-dimensional thin elastic beams. Proc. Roy. Soc. Edinburgh Sect. A 138 (2008) 873-896 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1896
Davoli E, Mora MG. Convergence of equilibria of thin elastic rods under physical growth conditions for the energy density.; 2010. Available from: http://hdl.handle.net/1963/4086
Mora MG, Scardia L. Convergence of equilibria of thin elastic plates under physical growth conditions for the energy density. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3466
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909

Pages

Sign in